# SDR CA140708005

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 21,414 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS DISCOVERED DURING DAILY INSPECTION.  THE CRACK WAS LOCATED IN THE TAIL BOOM DOUBLER BELOW THE 42" GEAR BOX WHERE IT IS NOTCHED TO ACCOMMODATE THE VERTICAL FIN SPAR.  IT WAS APPROXIMATELY 1" IN LENGTH.
